Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21595

Barbour, A D; Xia, A (2006). On Stein‘s factors for Poisson approximation in Wasserstein distance. Bernoulli, 12(6):943-954.

[img]
Preview
PDF (Postprint)
1179Kb

Abstract

We provide a probabilistic proof of various Stein's factors for Poisson approximation in terms of the Wasserstein distance.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Poisson approximation; Stein's factors; Stein's method; Wasserstein distance
Language:English
Date:2006
Deposited On:07 Jan 2010 15:28
Last Modified:27 Nov 2013 22:46
Publisher:International Statistical Institute
ISSN:1350-7265
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:10.3150/bj/1165269145
Citations:Web of Science®. Times Cited: 7
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page